Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Blood in stools, painful and burning micturation, partner on medicines for frequent UTI's. What could be the cause?

My boyfriend has been telling me lately he has been pooping blood . He said the other day that a big clot of blood came out, and then the other day he started saying it hurt when he passed urine . I asked him if it felt like a burning sensation, as I am on medication everyday because I get frequent UTI s. He is supposed to see the doctor tomorrow. All I really would like is a possible answer before then to what the cause might be. I m starting to think of the worse situations, and I would like a little peace of mind tonight.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dear pt hi want to help you

First of all avoid inter course
Tab levofloxacin 750 mg once daily

Tab flagyl 400 mg three times daily
Tab deflon 500 mg twice daily

Never forget to accept my answer

Drmuhammad akbar
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor